First-order regularity of convex functions on Carnot groups

Rickly, Matthieu (2006). First-order regularity of convex functions on Carnot groups. Journal of geometric analysis, 16(4), pp. 679-702. New York, N.Y.: Springer-Verlag 10.1007/BF02922136

[img]
Preview
Text
12220_2008_Article_BF02922136.pdf - Published Version
Available under License Publisher holds Copyright.

Download (1MB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Rickly, Matthieu

ISSN:

1050-6926

Publisher:

Springer-Verlag

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:47

Last Modified:

24 Oct 2019 08:14

Publisher DOI:

10.1007/BF02922136

Web of Science ID:

000242477000007

BORIS DOI:

10.7892/boris.19398

URI:

https://boris.unibe.ch/id/eprint/19398 (FactScience: 1992)

Actions (login required)

Edit item Edit item
Provide Feedback